MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED

STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Model Number CTI-512N
Medical Device Problem Codes Material Separation (1562); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the inner shaft was broken away from the handle ring.The inner shaft revealed a large crack.The device inspection indicated that the complaint was confirmed for the reported failure mode.A review of the dhr supports that the devices met all inspections and test criteria prior to release from stryker.The reported event could be attributed to: excessive force, contact of needle point with hard object, shipping/handling damage or extreme conditions.The instructions for use (ifu) state: before beginning the procedure, verify overall compatibility of all instruments and accessories.Inspect packaging before opening.The contents of the package are sterile if the package has not been compromised.Do not use the instrument if the sterility has been compromised.If the package is damaged or if it was opened and the instrument was not used, return the instrument and package to stryker sustainability solutions.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the item broke on the field before it was used on the patient.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23771360
Report Number0001056128-2025-00088
Device Sequence Number21249549
Product Code NLM
UDI-Device Identifier00885825013318
UDI-Public00885825013318
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTI-512N
Device Catalogue NumberCTI-512N
Device Lot Number17070049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown